# SDR 02FDEA00651

- Difficulty date: September 14, 2002
- Submitted: September 19, 2002
- Operation: Air carrier
- Aircraft: N124FE
- Make and model: Boeing 727-100
- Aircraft serial: 19360
- Aircraft time: 63,292 hours, 47,551 cycles
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Downlock Switch
- Condition: Loose
- Location: Rt Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

ON TAKEOFF, UPON GEAR RETRACTION RED RT GROUND UNSAFE LIGHT AND RT MAIN GEAR DOOR OPEN LIGHT REMAINED ILLUMINATED, FOLLOWED QRH PROCEDURES WITH GEAR HANDLE OFF, GREEN RT GEAR SAFE LT, AND RT MAIN GROUND DOOR OPEN LIGHT ON, AFTER   RECYCLING GEAR IAW QRH, GEAR UP AND LOCKED WITH SAFE INDICATIONS.  FOUND RT GEAR DOWNLOCK SWITCH LOOSE AND INTERMITTENT R&R RT MLG DOWN LOCK SWITCH IAW 727 MM 32-61-021-4.  COMPLIED WITH ADJ TEST OF POSITION SWITCHES IAW 727 MM 32-61-021-5 ALL INDICATIONS NORMAL, OK FOR SERVICE.
